Ask the Nurse Archive
January 7, 2015 at 8:30am
My friend is interested in vacationing on a cruise ship while pregnant. Is it safe to go on a cruise ship when a woman is in her first trimester? Is there anything she should be aware of before boarding a ship?
January 6, 2015 at 4:00pm
How does bar soap compare to alcohol based sanitizers or liquid soap? I prefer using bar soap, but I’m concerned about its effectiveness.
January 6, 2015 at 10:21am
I have been suffering from angular cheilitis for over a year. I have tried fungal creams, nutritional supplements, and mouthwash without any benefit. Do you know of any other remedies for angular cheilitis? I’m so embarrassed. Please help!
December 12, 2014 at 5:27am
What are some tips for de-stressing the holidays?
October 24, 2014 at 1:33pm
I have Pulmonary Fibrosis. I belong to an online support group and the vast majority of patients are women. How important is it to know more about how the environment is affecting women’s lungs? And therefore our lives?
October 7, 2014 at 10:01am
My partner loves foreplay before sex which gets me aroused, but when it comes to climaxing, I have trouble. I then lose interest and I feel I may be letting my partner down, and I wonder if I am truly interested in sex? Please help me understand the reasons for this and any possible solutions.
September 23, 2014 at 10:25am
I am having pain during intercourse. What are some possible reasons for this pain?
September 22, 2014 at 11:14am
I had an endometrial ablation a couple of years ago and my sex life has completely changed. I am now experiencing vaginal dryness and my libido is on zero. I also am experiencing painful intercourse and am having light bleeding after sex.
I changed doctors because I wanted a female doctor. My physician gave me a blood test and said I was not in peri-menopause because I am only 47 years old. Can you please tell me how can I get some relief?
September 16, 2014 at 5:48am
I am 37 years old and just had a full hysterectomy 3 months ago, which removed my uterus and both ovaries. My doctor started me on estradiol orally right away. After one week, I noticed some stomach upset and was switched to the estrogen patch 0.05, which improved my symptoms but my heart started to race. The rapid heart rate made me nervous. I would be lying down feeling very calm and my heart rate would be 107.
So I just took off the patch and have gone without treatment for 2 months. Now I’ve had some hot flashes associated with anxiousness and mood irritability. Because of this, I retried the patch and within a couple of hours I felt better and more calm, but then my heart began racing again. So, once again I removed the patch. Is this normal? What can I do?
September 15, 2014 at 9:07pm
My mom was recently diagnosed with breast cancer, but she only had to do radiation. Is this something I should be concerned about?
Also, is a physician or midwife right for me? How do I know? My husband and I just got married and want to try to start a family soon.